TITLE

Lens İçine Triamsinolon Asetonit Enjeksiyonuna Bağlı Travmatik Katarakt

AUTHOR(S)
Örnek, Kemal; Özdemir, Mehmet
PUB. DATE
December 2011
SOURCE
Glokom-Katarakt/Journal of Glaucoma-Cataract;Dec2011, Vol. 6 Issue 4, p257
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We report a case of intralenticular triamcinolone acetonide injection which rapidly induced a total lens opacification in a diabetic patient. The patient was a 68-year-old female with bilateral diffuse macular edema which were unresponsive to grid laser photocoagulation. The patient complained of decreased vision at the end of the procedure and examination showed us a totally opacified crystalline lens with intralenticular yellowish granules. Nucleus dropped into the vitreus cavity after initiating the phacoemulsification. An oblique posterior capsular rupture was observed. The operation was termed following posterior vitrectomy, phacofragmentation and sulcus fixated secondary intraocular lens implantation
ACCESSION #
70591760

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics